American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32C37) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] A.-K. Herbig, J. D. McNeal and E. J. Straube. Duality of holomorphic function spaces and smoothing properties of the Bergman projection. Trans. Amer. Math. Soc. 366 (2014) 647-665.
Abstract, references, and article information   
View Article: PDF

[2] Debraj Chakrabarti and Mei-Chi Shaw. $L^2$ Serre duality on domains in complex manifolds and applications. Trans. Amer. Math. Soc. 364 (2012) 3529-3554.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1